MathSciNet Relay Station
MathSciNet bibliographic data
MR393020 14C05 (14M05)
Ellingsrud, Geir Sur le schéma de Hilbert des variétés de codimension $2$ dans ${\bf P}\sp{e}$ à cône de Cohen-Macaulay. (French) Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 4, 423–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement